Take Medication Because Of Illness After The Hepatitis B Vaccine?

Illustration of Take Medication Because Of Illness After The Hepatitis B Vaccine?
Illustration: Take Medication Because Of Illness After The Hepatitis B Vaccine? nfid.org

Good night, 2 days ago I was hepatitis B vaccine, but now I just got sick and have to take medicine, is it okay if I take the medicine even though two days ago I just did the vaccine?

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, you should explain what exactly drug you want to use it? Most of the drugs that you can buy freely at the pharmacy do not have a specific interaction with the hepatitis B vaccine. Some types of prescription drugs can have interactions with the hepatitis B vaccine. common cold) you don't need to worry too much because there won't be a certain interaction between the vaccine and the drug. Don't buy hard drugs (drugs labeled with red circles) on your own without consulting a doctor because they might have interactions with your vaccine. You must tell your doctor that your doctor can also provide drugs that are safe and do not have certain interactions with your vaccine.

So much information from me, hopefully enough answer

: by

Related Question

Ear Pain Accompanied By Hearing Loss After Submitting Water While Swimming?

Ear Pain Accompanied By Hearing Loss After Submitting Water While Swimming?

(12 months ago)

… on Saturday I swam. Then the water definitely goes into the ear, well my friend can already hear like usual after trying to put water into the ear for 5 seconds, then disca... Read more

Flatulence And Weakness In Children Who Are Just Learning To Fast?

Flatulence And Weakness In Children Who Are Just Learning To Fast?

(7 months ago)

assalamuallaikum I want to ask if my child is 5 years old, when fasting the first time I learn to fast until sunset, thank God you can, but the day after that the stomach is bloate... Read more

Pain In The Thighs And Calves When Exercising?

Pain In The Thighs And Calves When Exercising?

(1 year ago)

Goodnight, I want to ask, while exercising I feel “U ” jumping from the thigh to the calf on my legs, u003And when I “TRIED FINDING THE SPEED “. when walkin... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *